# SDR SWAA2022090750281

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 49,456 hours, 25,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1675
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EMERGENCY IDENTIFIER LIGHTS INOP. R1 DOOR EXTERNAL; R1 DOOR LOWER INTERNAL; L1 DOOR OVERHEAD INTERNAL; AND FWD CABIN ROW 6DEF. / [01] SWAPPED BATTERY PACKS M1674 AND M1675 IN FWD GALLEY CEILING PANEL FOR TROUBLESHOOTING; PROBLEM FOLLOWED. RE-INSTALLED TO ORIGINAL CONFIGURATION. BATTERY PACK M1674 RECOMMENDED REPLACEMENT. PERFORMED PROPER CHARGING PROCEDURES NO HELP.   REFERENCED AMM 33-51-06 AND SSM 33-51-12.;[02] R/R RH FWD CEILING ENTRY BATTERY PACK; OP'S CKD GOOD AT THIS TIME. REF AMM 33-51-06
